Dixon's Acetaminophen Tablets

RSS
Modified on 2009/10/14 21:39 by admin
Magno-Humphries, Inc., Tigard, Oregon, is voluntarily recalling one lot consisting of 504 bottles of Dixon's, APAP Acetaminophen 325 mg Analgesic Tablets, an over-the-counter drug product sold in 100 Tablet bottles with lot number 319687, Expiration Date 03/05.

The recall is effective immediately and is being undertaken because this lot contains an excess of the labeled amount of acetaminophen. The tablets contained in the mislabeled bottles are 500 mg Acetaminophen, instead of 325 mg Acetaminophen. The acetaminophen is being recalled because overdoses of acetaminophen can lead to severe health problems including liver toxicity and liver failure. The acetaminophen was sold under the Dixon's label at retail stores and pharmacies nationwide beginning in August 2003.

Consumers who purchased bottles with lot number 319687 are urged to discontinue use of the product immediately and return it to the place of purchase for a full refund.

This recall is being made in cooperation with the U.S. Food and Drug Administration. To date, no consumer complaints have been reported.

See a doctor if you have experienced serious health problems after taking any product containing acetaminophen. In addition, it may be important to contact an attorney who can help you protect your legal rights. Please keep in mind that there may be time limits within which you must commence suit.



See Also

  1. Painkillers: Overview
  2. Liver Failure: Overview
  3. Liver Problems
  4. Overdose: Overview
  Name Size